MAUDE Adverse Event Report: WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM A. COOK AUSTRALIA, PTY LTD ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number ZFEN-D-12-28-76-C
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Clinical Endoleak (4843)
Date of Event 07/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a patient of undisclosed gender and age underwent an unspecified procedure in which the zenith bifurcated body graft was used.It was further stated there was a possible tear in the bifurcation.The following further information was provided regarding the procedure.The proximal graft was placed in accordance to ifu, ballooning of proximal graft with a 32 coda balloon, bilateral renal stenting with gore viabahn vbx stents, ballooning of renal stents with a mustang 10x2 balloon, placement of distal graft in accordance to ifu, placement of zsle 16 limb in patient¿s left iliac, placement of zsle 16 in patient¿s right iliac, ballooning of proximal and distal body using a 32 coda balloon, ballooning of proximal overlap of zsles with distal body and iliacs using a 32 coda balloon, placement of 26 esbe at proximal and distal body overlap when endoleak appeared on angiogram, re-balloon of proximal and distal body overlap where esbe was placed.

Brand Name
ZENITH FENESTRATED AAA ENDOVASCULAR GRAFT DISTAL BIFURCATED BODY
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM A. COOK AUSTRALIA, PTY LTD
95 brandl street
eight mile plains
brisbane 4113
AU  4113
MDR Report Key23787970
Report Number3005580113-2025-00077
Device Sequence Number10477175
Product Code MIH
UDI-Device Identifier10827002325514
UDI-Public(01)10827002325514(17)280403(10)AC1182048
Combination Product (Y/N)N
Initial Reporter StateAZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/01/2025
Report Date (Section F) 12/12/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberZFEN-D-12-28-76-C
Device Lot NumberAC1182048
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/01/2025
Date Report to Manufacturer12/03/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/12/2025
Date Device Manufactured04/03/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA12/12/2025